A potential-theoretic note on the quadratic Wiener-Hopf equation for Q-matrices
Séminaire de probabilités de Strasbourg, Volume 16  (1982), p. 91-94
@article{SPS_1982__16__91_0,
     author = {Williams, David},
     title = {A potential-theoretic note on the quadratic Wiener-Hopf equation for Q-matrices},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {91-94},
     zbl = {0485.60074},
     mrnumber = {658672},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__16__91_0}
}
Williams, David. A potential-theoretic note on the quadratic Wiener-Hopf equation for Q-matrices. Séminaire de probabilités de Strasbourg, Volume 16 (1982) , pp. 91-94. http://www.numdam.org/item/SPS_1982__16__91_0/